# SDR IPXA2021030866567

- Difficulty date: February 20, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 66,507 hours, 13,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WSP0668501
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFLOOR SUPPORT IS CORRODED BETWEEN STA. Y=392 TO 440, & X= -8.5 TO - 27.5.REMOVED, FABRICATED AND REPLACED FLOOR SUPPORT IAW DWG. WSP0668 AND SRM 51-31-01. (MINOR)
